# SDR P5CA2016012500015

- Difficulty date: January 25, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 61,128 hours, 10,174 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7320 · Fuel Controlling System
- Part: Rvdt
- Condition: Out Of Rig
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

LOW SPEED RTO DUE TO NR 2 ENGINE FAILED TO SPOOL BEYOND 74 PERCENT N1.  FOUND RVDT OUT OF RIG.  RIGGED RVDT AS REQUIRED IAW AMM 78-34-10.  OPS CHECK GOOD.
